# SDR AALA20150717008

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 42,456 hours, 17,226 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED 68 - 83 INCHES OTBD & 10 - 35 INCHES AFT OF SPAR.  REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN IAW SRM 55-10-01-2R-11.
